MathSciNet Relay Station
MathSciNet bibliographic data
MR1721786 (2000i:33025b) 33C80 (81R05)
Watson, James K. G. Asymptotic approximations for certain $6$-$j$ and $9$-$j$ symbols. Comment: "Asymptotics of Racah coefficients and polynomials'' [J. Phys. A 32 (1999), no. 3, 537–553; MR1670247 (2000i:33025a)] by L.-C. Chen, M. E. H. Ismail and P. Simeonov. J. Phys. A 32 (1999), no. 39, 6901–6902.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement